# SDR C2XA98IA550

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Unlatched
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3795 - THE CREW REPORTED A VIBRATION AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LANDING GEAR DOORS TO BE UNLATCHED.  MAINTENANCE LATCHED THE GEAR DOORS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
